# SDR LR7A2011061400207

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 46,012 hours, 26,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Bs 597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK, FOUND UNDERFLOOR BULKHEAD LOWER CAP EXFOLIATION CORROSION AT FS 597, LBL 40 TO RBL 30.  REPAIR ACCOMPLISHED BY REPLACEMENT IAW SMP583, CHAPTER 51-60 & 51-70.
